# SDR COEA201808242807

- Difficulty date: June 25, 2018
- Submitted: August 24, 2018
- Operation: Air carrier
- Aircraft: N807FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 383
- Aircraft time: 36,300 hours, 40,342 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53671205200
- Condition: Corroded
- Location: Frame 33
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER SKIN PANEL HAD CORROSION UNDER BLANKET STANDOFF FWD OF FRAME 33, BETWEEN STRINGERS 12L - 13L.  REPAIRED IAW SRAS ES-3624/18.13222.
